I read that turmeric may be a GI irritant. I have GI problems and wonder if I should avoid turmeric and curcumin?
Find out if turmeric/curcumin supplements can cause gastrointestinal irritability. ConsumerLab's answer explains.
Reviewed and edited by Tod Cooperman, M.D.
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
CYP3A4 inhibitors, such as grapefruit, can interact with certain medications by inhibiting the liver enzyme that metabolizes many drugs. ConsumerLab.com's answer explains.
Learn more about vitamin K, including info on interactions with blood thinners such as Coumadin and Jantoven, its effects on bones & impact on clotting. ConsumerLab's answer explains.
© 2020 ConsumerLab.com, LLC. All rights reserved. ConsumerLab.com name and flask logo are both registered trademarks of ConsumerLab.com, LLC. This site is intended for informational purposes only and not to provide medical advice.